Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 83, NWS Duluth, MN

July 2, 2012Aitkin County, Crow Wing County, Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jul 2, 2012, 8:12 PM CDT for Aitkin County, Crow Wing County, Saint Louis County, Minnesota. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2012, 8:12 PM CDT (01:12 UTC)
Expired
Jul 2, 2012, 8:30 PM CDT
In force
18 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Aitkin County, MN, Crow Wing County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 88 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 8:40 PM CDTTSTM WND GST 605 N Meadowlands, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 6:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 1.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2012-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2012-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2647 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WUUS53 KDLH 030112
SVRDLH
MNC001-035-137-030130-
/O.NEW.KDLH.SV.W.0083.120703T0112Z-120703T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
812 PM CDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHERN CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHWESTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 830 PM CDT

* AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM KEEWATIN TO BALL BLUFF TO
  MISSION...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SOUTH LONG LAKE...WAUKENABO AND IRONTON AROUND 820 PM CDT.
  DEERWOOD...SHEPHARD...WALDECK AND CUYUNA AROUND 825 PM CDT.
  PALISADE...LIBBY...ISLAND AND HASSMAN AROUND 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 80 MILES PER 
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 4640 9432 4703 9312 4703 9305 4713 9307
      4738 9292 4728 9259 4686 9281 4676 9301
      4676 9305 4673 9306 4618 9407 4632 9434
TIME...MOT...LOC 0112Z 292DEG 22KT 4732 9305 4697 9325
          4655 9403
WIND...HAIL 80MPH 1.00IN

$$

SENGENBERGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:34 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 2, 6:34 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
634 PM CDT MON JUL 2 2012

.AVIATION...00Z TAFS.
VFR THROUGH THE FORECAST CYCLE. EXPECT TSRA TO CONTINUE TO
DEVELOP/SPREAD ACROSS THE MAJORITY OF THE TAF SITES THIS EVENING.
THE EXCEPTION IS INL WHICH APPEARS TO BE ON THE PERIPHERY FOR ANY
ADDITIONAL STORM DEVELOPMENT. HOWEVER...IFR VSBYS ARE POSSIBLE IN
THE VCNTY OF THE STRONGER STORMS. STORMS WILL DIMINISH BETWEEN 08Z
AND 12Z.

&&

.PREV DISCUSSION... /ISSUED 309 PM CDT MON JUL 2 2012/

SHORT TERM...A WARM FRONT CURRENTLY OVER THE FA WILL LIFT NE INTO
CANADA THIS EVENING AHEAD OF A COLD FRONT MOVING E THROUGH ND
ATTM. EXPECT SHOWERS AND STORMS TO FORM AHEAD OF THE FRONT AND
OVERSPREAD THE FA THROUGH THE EVENING. SEVERE POTENTIAL IS VERY
GOOD WITH DAYTIME HEATING LEADING TO LARGE SBCAPE VALUES
APPROACHING 5000 J/KG IN THE WESTERN FA ACCORDING TO THE LATEST
LAPS DATA. ONLY MADE MINOR CHANGES TO TONIGHT TO RY AND TIME THE
COMPLEX THROUGH THE AREA. WILL MAINTAIN THE HEAT ADVISORY UNTIL
02Z WHEN THE STORMS OVERTURN THE ATMOSPHERE AND REMOVE THE
ADVISORY POTENTIAL.

STORMS MAY LINGER ACROSS NW WI AND THE ARROWHEAD TUESDAY MORNING
AND HAVE LOW POPS IN PLACE AS SHORT WAVE ENERGY APPEARS TO
UNDERCUT THE UPPER RIDGE. BY TUESDAY AFTERNOON...THE SHORT WAVE
MOVES E WITH THE UPPER RIDGE PREVAILING. ATTM...NOT EXPECT HEAT
ADVISORY CRITERIA ON TUESDAY. UPPER LEVEL AND SFC RIDGING WILL
COVER THE FA TUESDAY NIGHT.

LONG TERM...WEDNESDAY THROUGH SUNDAY...
MDLS AGREE THAT ANOMALOUS 50H HEIGHTS WILL RESIDE OVER THE REGION
THROUGHOUT THE PERIOD. EXPECT A CONTINUATION OF WARM/HOT AIR IN SFC
LAYER TO MAKE CONDITIONS QUITE UNCOMFORTABLE WED/THUR. NOT VERY
CONFIDENT WITH CURRENT FCST OF POPS BASED ON LATEST EC AND OVERALL
SYNOPTIC SCALE PATTERN. A SFC COLD FRONT WILL MOVE THROUGH THE CWA
WED NIGHT. THIS BDRY IS FORCED TO SRN MN/IA VICINITY FOR REMAINDER
OF PERIOD AS SFC HIGH PRESSURE MOVES ACROSS SRN SASK/MAN AND INTO
ONTARIO. THE BDRY WILL BE TOPPED BY WARM AIR ALOFT  SO THE IDEA IS
THAT BEST LL CONVERGENCE WILL BE IN A MOSTLY CAPPED ENVIRONMENT.
HERE IN THE DLH CWA...WNW FLOW ALOFT MAY ALLOW MIGRATORY SHORTWAVE
TROFS TO ASSIST IN CONVECTION FROM TIME TO TIME...BEHIND THE FRONT.
PWATS REMAIN QUITE HIGH WED/THUR WITH 1.5" TO 2" VALUES LIKELY. TOO
MANY UNCERTAINTIES REGARDING POTENTIAL OF ADDITIONAL HEAVY RAIN THIS
PERIOD HOWEVER WITH THE SRN EDGE OF WESTERLIES DRAPED OVERHEAD AND
HIGH PWATS...SYNOPTIC SCALE WILL PROMOTE CONVECTIVE CLUSTERS IN THE
CORRIDOR FROM NRN PLAINS INTO UPPER MIDWEST.

AVIATION...18Z TAF ISSUANCE...
VFR WILL PREVAIL THROUGH THE AFTN HRS AS WARM AIR IN MID LVLS
INHIBITS CONVECTION. SOME VCTS NEAR KINL ATTM BUT IT APPEARS THAT
MAY BE IT FOR A WHILE. ALTHOUGH UNCERTAINTY EXISTS IN FCST OF AREAL
COVERAGE/TIMING OF TSTMS...MAIN CORRIDOR OF STORMS IS EXPECTED TO
DEVELOP OVER ND AND PUSH ACROSS MOST OF CWA THIS EVENING. USED TEMPO
FOR LATEST ESTIMATE OF TIMING BUT LATER FCSTS SHOULD BE MONITORED
FOR DEVELOPMENT/MOVEMENT OF CONVECTIVE CLUSTER ONCE IT ENTERS
REGION. AREAS OF BR WITH LOWER VIS LIKELY IN WAKE OF STORMS LATER
THIS EVENING.

&&

.POINT TEMPS/POPS...
DLH  65  90  66  86 /  70  20  10  20
INL  63  89  61  92 /  80  10   0  30
BRD  71  90  69  94 /  70  10  10  30
HYR  72  89  68  93 /  60  30  10  10
ASX  68  88  63  85 /  70  30  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MNZ010-018-025-026-
     033>038.

WI...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ001>004-006>009.

LS...NONE.
&&

AVIATION...GSF
Hazardous weather outlook, Jul 2, 1:04 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
104 PM CDT MON JUL 2 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031045-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
104 PM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

...SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A RISK FOR SEVERE THUNDERSTORMS OVER THE NORTHLAND THIS
AFTERNOON AND TONIGHT. THE MOST LIKELY TIME WILL BE AFTER 4
PM...THROUGH MIDNIGHT. THE MAIN THREATS WILL BE DAMAGING
WINDS...LARGE HAIL AND HEAVY RAIN. A TORNADO IS ALSO POSSIBLE.
WEST TO NORTHWEST AREAS SUCH AS WALKER THROUGH INTERNATIONAL FALLS WILL
MOST LIKELY SEE THE SEVERE STORMS INITIALLY...WITH THEM MOVING
EAST-SOUTHEAST THROUGH THE REST OF THE NORTHLAND.

THERE IS A HIGH RISK FOR RIP CURRENTS THIS AFTERNOON ALONG THE BEACHES
IN THE TWIN PORTS AREA. SEE THE SURFZONE FORECAST FOR ADDITIONAL DETAILS.

VARIOUS FLOOD WARNINGS REMAIN IN EFFECT ALONG THE MISSISSIPPI
RIVER. SEE THE LATEST FLOOD WARNING STATEMENTS FOR ADDITIONAL
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE TUESDAY OVER ABOUT THE
EASTERN HALF OF THE NORTHLAND. THE STORMS ARE NOT EXPECTED TO BE
SEVERE.

MORE THUNDERSTORMS WILL BE POSSIBLE AT TIMES OVER PORTIONS OF THE
NORTHLAND THROUGH THE REMAINDER OF THE PERIOD. SOME OF THE STORMS
DURING THIS PERIOD COULD BE SEVERE...AND MORE DETAILS WILL BE
ADDED AS WE PROGRESS THROUGH THE WEEK.

IT WILL BE A WARM AND HUMID WEEK...AND HEAT ADVISORIES OR WARNINGS MAY BE
NEEDED FOR PORTIONS OF THE NORTHLAND AS EARLY AS WEDNESDAY. IT
LOOKS LIKE THURSDAY WILL BE THE WARMEST AND MOST HUMID.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS
AFTERNOON INTO TONIGHT.

LSZ121-140>148-031045-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
104 PM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE. SOME OF THE STORMS COULD BE SEVERE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH THE PERIOD.

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 2, 7:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
756 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     2 NW DEER RIVER         47.36N 93.82W
07/02/2012                   ITASCA             MN   LAW ENFORCEMENT

            TREES DOWN ACROSS HWY 46

&&

HLUCHAN
Local storm report, Jul 2, 8:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
801 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     2 S MARCELL             47.56N 93.69W
07/02/2012                   ITASCA             MN   AMATEUR RADIO

            TREES DOWN AT A CAMPGROUND SOUTH OF TOWN

&&

HLUCHAN
Local storm report, Jul 2, 8:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
804 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             MOUNTAIN IRON           47.53N 92.63W
07/02/2012  M1.25 INCH       ST. LOUIS          MN   AMATEUR RADIO

&&

HLUCHAN
Local storm report, Jul 2, 8:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
809 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             VIRGINIA                47.52N 92.51W
07/02/2012  M1.00 INCH       ST. LOUIS          MN   TRAINED SPOTTER

&&

HLUCHAN
Local storm report, Jul 2, 8:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
810 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     GRAND RAPIDS            47.23N 93.52W
07/02/2012                   ITASCA             MN   AMATEUR RADIO

            TREES ON CARS IN THE DOWNTOWN AREA

&&

HLUCHAN
Local storm report, Jul 2, 8:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
811 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     1 S GRAND RAPIDS        47.21N 93.52W
07/02/2012  M60 MPH          ITASCA             MN   AMATEUR RADIO

&&

HLUCHAN

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:11 PM CDTSevere Thunderstorm WarningDLHCass, Itasca, Koochiching34 min
Jul 2, 7:13 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing, Itasca32 min
Jul 2, 7:21 PM CDTSpecial Marine WarningDLH84 min
Jul 2, 7:28 PM CDTSevere Thunderstorm WarningDLHSaint Louis47 min
Jul 2, 7:42 PM CDTSevere Thunderstorm WarningDLHCass, Itasca, Koochiching48 min
Jul 2, 7:44 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing, Itasca, Saint Louis46 min
Jul 2, 7:46 PM CDTSevere Thunderstorm WarningDLHCook, Lake44 min
Jul 2, 8:05 PM CDTSevere Thunderstorm WarningDLHSaint Louis40 min
Jul 2, 8:22 PM CDTSevere Thunderstorm WarningDLHCook, Lake38 min
Jul 2, 8:28 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Cass, Crow Wing, Itasca, Koochiching and 2 more47 min
Jul 2, 8:38 PM CDTSpecial Marine WarningDLH67 min
Jul 2, 8:47 PM CDTSpecial Marine WarningDLH88 min
Jul 2, 9:11 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing34 min
Jul 2, 9:12 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Cass, Itasca, Lake, Pine and 1 more48 min
Jul 2, 9:25 PM CDTSpecial Marine WarningDLH65 min
Jul 2, 9:26 PM CDTSpecial Weather StatementDLHCook19 min
Jul 2, 9:51 PM CDTSpecial Weather StatementDLHCook39 min
Jul 2, 9:54 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis36 min
Jul 2, 9:57 PM CDTSevere Thunderstorm WarningDLHCook, Lake, Saint Louis48 min
Jul 2, 10:02 PM CDTSpecial Weather StatementDLHCarlton43 min
Jul 2, 10:27 PM CDTSpecial Marine WarningDLH63 min
Jul 2, 10:27 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine63 min
Jul 2, 10:28 PM CDTSpecial Weather StatementDLHCook32 min
Jul 2, 10:51 PM CDTSevere Thunderstorm WarningDLHCook22 min
Jul 2, 11:00 PM CDTSpecial Weather StatementDLHCarlton15 min
Jul 2, 11:02 PM CDTSpecial Weather StatementDLHAitkin28 min
Jul 2, 11:10 PM CDTSpecial Weather StatementDLHCrow Wing20 min
Jul 2, 11:15 PM CDTSpecial Weather StatementDLHCook15 min
Jul 2, 11:22 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing23 min
Jul 2, 11:24 PM CDTAreal Flood AdvisoryDLHAitkin, Carlton, Cass, Crow Wing, Saint Louis6 hr
Jul 2, 11:34 PM CDTSpecial Weather StatementDLHAitkin26 min
Jul 2, 11:49 PM CDTSpecial Weather StatementDLHCrow Wing26 min
Jul 3, 12:18 AM CDTSpecial Weather StatementDLHAitkin, Carlton, Crow Wing42 min
Jul 3, 12:29 AM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing31 min
Jul 3, 12:31 AM CDTFlash Flood WarningDLHAitkin, Carlton, Cass, Crow Wing, Pine8 hr
Jul 3, 12:39 AM CDTSevere Thunderstorm WarningDLHAitkin36 min
Jul 3, 1:10 AM CDTSpecial Weather StatementDLHCrow Wing35 min
Jul 3, 1:14 AM CDTSpecial Weather StatementDLHPine46 min
Jul 3, 1:51 AM CDTSpecial Weather StatementDLHCrow Wing39 min
Jul 3, 2:20 AM CDTSpecial Weather StatementDLHPine40 min
Jul 3, 3:28 AM CDTHeat AdvisoryDLHAitkin, Cass, Crow Wing, Itasca, Koochiching, Pine60 hr
Jul 3, 4:04 AM CDTSpecial Marine WarningDLH86 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.